Higher monotonicity properties of certain Sturm-Liouville functions

Elena Pavlíková

Archivum Mathematicum (1981)

  • Volume: 017, Issue: 3, page 159-167
  • ISSN: 0044-8753

How to cite

top

Pavlíková, Elena. "Higher monotonicity properties of certain Sturm-Liouville functions." Archivum Mathematicum 017.3 (1981): 159-167. <http://eudml.org/doc/18063>.

@article{Pavlíková1981,
author = {Pavlíková, Elena},
journal = {Archivum Mathematicum},
keywords = {Bessel functions; monotonicity properties; linear second order differential equations; Airy functions},
language = {eng},
number = {3},
pages = {159-167},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Higher monotonicity properties of certain Sturm-Liouville functions},
url = {http://eudml.org/doc/18063},
volume = {017},
year = {1981},
}

TY - JOUR
AU - Pavlíková, Elena
TI - Higher monotonicity properties of certain Sturm-Liouville functions
JO - Archivum Mathematicum
PY - 1981
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 017
IS - 3
SP - 159
EP - 167
LA - eng
KW - Bessel functions; monotonicity properties; linear second order differential equations; Airy functions
UR - http://eudml.org/doc/18063
ER -

References

top
  1. Háčik M., Contribution to the monotonicity of the sequence of zero points integrals of the differential equation y ' ' + g ( t ) y = 0 with regard to the basis [ α , β ] , Arch. Math. 8, Brno, (1972), 79-83. (1972) Zbl0274.34030MR0326063
  2. Laitoch M., L'équation associée dans la théorie des transformations des équations différentielles du second ordre, Acta Univ. Palack. Olomucensis, TOM 12 (1963), 45-62. (1963) Zbl0256.34005MR0276527
  3. Lorch L., Muldon M., Szego P., Higher monotonicity properties of certain Sturm Liouville functions. IV, Canad. Journal of Math., XXIV, (1972), 349-368. (1972) MR0298113
  4. Vosmanský J., The monotonicity of extremants of integrals of the differential equation y ' ' + g ( t ) y = 0 , Arch. Math. 2, Brno, (1966), 105-111. (1966) Zbl0219.34035MR0216072
  5. Vosmanský J., Certain higher monotonicity properties of i -th derivatives of solutions of y " + a ( t ) y ' + b ( t ) y = 0 , Arch. Math. 2, Brno, (1974), 87-102. (1974) Zbl0318.34048MR0399578

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.